| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device failed to provide shock.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the device failed to provide shock.After replacing the therapy pcb assembly and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Additional Manufacturer Narrative
Section h6: results code of initial mdr indicates: electrical problem identified.Section h6: results code of initial mdr should indicate: no device problem found.Section h6: conclusion code of initial mdr indicates: cause traced to component failure.Section h6: conclusion code of initial mdr should indicate: cause traced to user section h11: additional mfg narrative of initial mdr indicates: a stryker service representative performed an initial evaluation of the customer¿s device and observed that the device failed to provide shock.After replacing the therapy pcb assembly and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Section h11 additional mfg narrative of initial mdr should indicate: a stryker field service representative performed an initial evaluation of the customer¿s device and observed that the device failed to provide shock.The root cause of the reported issue was traced to the technician use error during the pacing test.The therapy pcb was replaced as a precautionary measure.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description